# SDR SIMA20210801001

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 41,125 hours, 35,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-22 ON LOG PAGE# 4734279/1 LH/RH OVERWING EMERGENCY LIGHT INOP. AUTH# 070505D-C"TRANSFERRED TO NRWC 681-DFW-05721"-C/A-REFERENCE NRWC 681-DFW-05721 ITEM 3 REMOVED AND REPLACED #4 BATTERY POWER SUPPLY AND CHARGER ASSY. IAW EMB145 AMM 33-50-04. OPERATIONAL CHECK GOOD. MEL RESTORED.
